Alert archive / Kentucky / Flash Flood Warnings in 2024
Flash Flood Warning 7, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 1, 2024, 8:19 PM EDT for Clay County, Knox County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2024, 8:19 PM EDT (00:19 UTC)
- Expired
- Aug 1, 2024, 10:26 PM EDT
- In force
- 2 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, KY, Knox County, KY
The radar
The Jackson,KY radar (KJKL), 79 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.3 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1775 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1539 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.8
The text
As transmitted.
461
WGUS53 KJKL 020019
FFWJKL
KYC051-121-020315-
/O.NEW.KJKL.FF.W.0007.240802T0019Z-240802T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
819 PM EDT Thu Aug 1 2024
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Southwestern Clay County in southeastern Kentucky...
North Central Knox County in southeastern Kentucky...
* Until 1115 PM EDT.
* At 819 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Woollum, Haven, Cottongin, Sprule, Fount, Jonsee, Park Valley,
House, Fletcher, Tedders, Green Road, Cranes Nest, Ogle, Gibbs,
Jarvis, Knoxfork, Goose Rock, Botto, Lipps and Plank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3699 8395 3700 8393 3701 8393 3704 8392
3703 8391 3705 8388 3706 8387 3706 8388
3709 8380 3710 8371 3710 8366 3707 8364
3704 8366 3701 8374 3694 8386 3695 8391
3699 8401 3698 8396
FLASH FLOOD...RADAR INDICATED
$$
CMC2 follow-up statements
753
WGUS73 KJKL 020203
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
1003 PM EDT Thu Aug 1 2024
KYC051-121-020315-
/O.CON.KJKL.FF.W.0007.000000T0000Z-240802T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay KY-Knox KY-
1003 PM EDT Thu Aug 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT THIS
EVENING FOR SOUTHWESTERN CLAY AND NORTH CENTRAL KNOX COUNTIES...
At 1003 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.25 inches of rain
have fallen. Flooding impacts will continue, but no additional
rainfall is expected. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Woollum, Haven, Cottongin, Sprule, Fount, Jonsee, Park Valley,
House, Fletcher, Tedders, Green Road, Cranes Nest, Ogle, Gibbs,
Jarvis, Knoxfork, Goose Rock, Botto, Lipps and Plank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3699 8395 3700 8393 3701 8393 3704 8392
3703 8391 3705 8388 3706 8387 3706 8388
3709 8380 3710 8371 3710 8366 3707 8364
3704 8366 3701 8374 3694 8386 3695 8391
3699 8401 3698 8396
FLASH FLOOD...RADAR INDICATED
$$
CMC048
WGUS73 KJKL 020226
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
1026 PM EDT Thu Aug 1 2024
KYC051-121-020236-
/O.CAN.KJKL.FF.W.0007.000000T0000Z-240802T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay KY-Knox KY-
1026 PM EDT Thu Aug 1 2024
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN CLAY AND NORTH
CENTRAL KNOX COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 800 PM EDT Friday for portions
of east central, south central, and southeast Kentucky.
&&
LAT...LON 3699 8395 3700 8393 3701 8393 3704 8392
3703 8391 3705 8388 3706 8387 3706 8388
3709 8380 3710 8371 3710 8366 3707 8364
3704 8366 3701 8374 3694 8386 3695 8391
3699 8401 3698 8396
$$
CMCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 6:38 PM EDT, 1 hour 41 minutes earlier. Its key messages:
- Torrential rainfall in showers and thunderstorms may pose an elevated risk of flash flooding across eastern Kentucky, especially south of the Mountain Parkway, through Friday.
- The threat for isolated to scattered severe thunderstorms with damaging wind gusts persists, primarily during the afternoon/ evening hours, through Friday.
- Heat and humidity will persist through Friday, with heat indices forecast to near 100F.
Area forecast discussion, Aug 1, 6:38 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 638 PM EDT Thu Aug 1 2024 .KEY MESSAGES... - Torrential rainfall in showers and thunderstorms may pose an elevated risk of flash flooding across eastern Kentucky, especially south of the Mountain Parkway, through Friday. - The threat for isolated to scattered severe thunderstorms with damaging wind gusts persists, primarily during the afternoon/ evening hours, through Friday. - Heat and humidity will persist through Friday, with heat indices forecast to near 100F. && .SHORT TERM...(This evening through Friday night) Issued at 455 PM EDT THU AUG 1 2024 Late this afternoon, an expansive upper level ridge was centered in the vicinity of the Four Corners region and extended across most of the western Conus as well as across the Southeast Conus. Meanwhile, a shortwave trough/upper low was working across the upper MS Valley to Mid MS Valley regions with an additional couple of shortwaves working through the OH Valley region. At the surface, an area of low pressure was working across the upper MS Valley with a cold front trailing into the central to southern Plains regions and a warm front southeast toward the Lower OH Valley region. Meanwhile, sfc high pressure extended from the eastern Gulf of Mexico into the Southeast Conus. With the eastern KY region in the warm sector between these two systems, a moist airmass was in place across the region with PW generally on the order of 1.7 to 1.75 inches at this time. Surface dewpoints were in the low to mid 70s at present with temperatures in the mid 80s to low 90s. MLCAPE was analyzed in the 1500 to 2000 J/kg range while effective shear was generally 25KT or less. At present, the region was free of convection while an MCS was upstream of the region and extended from Southern IN into portions of central and western KY. This evening and tonight, the upper low and associated shortwave trough is expected to track southeast to the Great Lakes to Lower OH valley regions per the consensus of guidance with multiple disturbance working across the OH Valley region. Through tonight, the sfc low will gradually work to the southeast corner of Lake MI with the trailing cold front entering the Lower OH Valley. PW is forecast to remain in roughly the 1.75 to 2 inch range for much of the night, though it should decrease late. The upstream MCS should continue east and southeast per recent CAM runs and arrive into the area between 6 PM and 8 PM and then progress to the VA border through around midnight. Some instability should remain as it arrives, with MLCAPE on the order of 1500 to 2500 J/kg range at that point though instability will begin to diminish as the evening progresses. Effective shear is forecast to be marginal in the 25 to 30 KT range. DCAPE ahead of the MCS is forecast to be less than the past couple of days, but still decent at 1000 to 1100 J/kg. Wind gusts and heavy rain rates still appear to be the main threats as the system works across the area. Some areas across the southern portions of the forecast area have received 1 to 5 inches of rain over the past few days. There has been some time for the ground to recover since heavier rain fell on Wednesday and Wednesday evening, but in any locations that pick up multiple rounds showers and storms, excessive rain could result in instances of flash flooding. Behind the MCS, chances for showers and storms will diminish, but a few showers or storms cannot be ruled out overnight. Friday and Friday night, the upper level low/trough should move gradually to the eastern Great Lakes to TN Valley regions downstream of upper level ridging over the western Conus. The frontal zone associated with the upper level trough should continue east and southeast and gradually enter eastern KY late on Friday night. Ahead of the front and upper level trough, multiple weak disturbances will cross the area with PW forecast to return into the 1.7 to 1.9 inch range on Friday. Daytime heating combined with the approaching front and mid level disturbances should result in an increase in coverage of convection on Friday. Heating of the warm and moist airmass should result in MLCAPE on the order of 2000 J/kg with shear on the marginal side. Strong wind gusts cannot be ruled out on Friday afternoon and evening with any of the more robust cells. Additional rounds of convection may progress across areas that were affected by heavy rainfall in recent days and the Flood Watch for the southwest portion of the area was extended into Friday evening. Chances for convection will linger through Friday night, though coverage should decrease. .LONG TERM...(Saturday through Thursday) Issued at 247 PM EDT THU AUG 1 2024 Deterministic models and their ensembles continue to remain in very good agreement for the start of the period as they continue to hint at a shortwave existing across the Ohio Valley. At the surface, the low is forecast to remain over the Ohio Valley. This will keep PoP chances across the area through the day Saturday. As mean upper- level pull shifts northeast and increasing heights build in from the southwest, high pressure and drier air will begin to build into the region. This will push the Ohio Valley low out of the region bringing an end to the PoP chances for the end of the weekend into next week. Next week continues to look dry as upper-level ridging remains in place. However, the main jet will be to the north of the area and multiple weak perturbations are forecast to move through the mean flow. While, the best forcing looks to be across the Great Lakes and north of the Ohio River, can't rule out days of increased cloud cover or a stray shower or storm working into the Commonwealth. The Rain chances begin to increase Wednesday into Thursday as a cold front dives southeast into the region. Overall, the forecast period will start with showers and thunderstorms. High pressure will build in and bring drier weather. Temperatures will peak in the upper-80s to low-90s during the day and mid to upper-60s overnight. A passing system may approach the area for the end of the forecast period bringing renewed chances for showers and storms. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) ISSUED AT 638 PM EDT THU AUG 1 2024 A strong line of showers and thunderstorms will be entering the western part of the forecast area by 00z, with activity moving quickly east through ~03-04z. Strong gusty winds will likely impact all TAF sites as the storms move through. Reductions down to MVFR ceilings and MVFR/IFR visibility cannot be ruled out as well between 06 and 13Z in some areas, with this most probable at KSYM and KJKL, in higher terrain near the VA border, and with fog in deeper valleys. VFR conditions are expected to return to all areas at the end the period. Otherwise, light and variable winds are expected outside of convection with west to west-southwest winds generally less than 10 kts developing toward the 15z-17z period Friday. && .JKL WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday evening for KYZ058-068-069-079-080- 083>088-111>118. && SHORT TERM...JP LONG TERM...VORST AVIATION...CMC
Hazardous weather outlook, Aug 1, 4:00 PM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 400 PM EDT Thu Aug 1 2024 KYZ044-050>052-059-060-104-106>110-119-120-022000- Fleming-Montgomery-Bath-Rowan-Powell-Menifee-Elliott-Morgan-Johnson- Wolfe-Magoffin-Floyd-Martin-Pike- 400 PM EDT Thu Aug 1 2024 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...This evening and tonight. There is a chance of thunderstorms, some of which may become severe and produce damaging winds and possibly hail this evening. An isolated spin-up tornado cannot be ruled out. Additionally, any location that receives multiple rounds of showers and thunderstorms could experience instances of isolated flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible at times through Sunday, and also from Tuesday to Wednesday. Strong to severe thunderstorms and locally heavy rainfall leading to isolated flooding cannot be ruled out on Friday. The combination of high humidity and hot temperatures is expected to bring afternoon heat indices peaking near 100 for some locations on Friday and also from Monday to Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any occurrences of flooding or thunderstorm wind damage through tonight. KYZ058-068-069-079-080-083>088-111>118-022000- Estill-Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox- Bell-Harlan-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher- 400 PM EDT Thu Aug 1 2024 ...FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...This evening and tonight. There is a chance of thunderstorms, some of which may become severe and produce damaging winds and possibly hail this evening. An isolated spin-up tornado cannot be ruled out. Multiple rounds of showers and thunderstorms could lead to instances of flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible at times through Sunday, and also from Tuesday to Wednesday. Strong to severe thunderstorms and locally heavy rainfall leading to isolated flooding cannot be ruled out on Friday. The combination of high humidity and hot temperatures is expected to bring afternoon heat indices peaking near 100 for some locations on Friday and also from Monday to Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any occurrences of flooding or thunderstorm wind damage through tonight. JP
In the hours before
Local storm report, Aug 1, 7:53 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
753 PM EDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM Non-Tstm Wnd Gst 1 NNW Monticello 36.85N 84.85W
08/01/2024 M40 MPH Wayne KY AWOS
AWOS station KEKQ Monticello Apt.
0720 PM Non-Tstm Wnd Gst Olin 37.36N 83.97W
08/01/2024 M41 MPH Jackson KY Mesonet
Mesonet station OLIN McKee 5 S.
0720 PM Non-Tstm Wnd Gst 3 E Parnell 36.87N 84.90W
08/01/2024 M42 MPH Wayne KY Mesonet
Mesonet station MONT Monticello 4 NW.
&&Local storm report, Aug 1, 7:54 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
754 PM EDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM Non-Tstm Wnd Gst 1 WNW Preston 38.09N 83.76W
08/01/2024 M44 MPH Bath KY Mesonet
Mesonet station PRST Owingsville 4 S.
&&Local storm report, Aug 1, 8:00 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
800 PM EDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM Tstm Wnd Gst 1 NNW Monticello 36.85N 84.85W
08/01/2024 M40 MPH Wayne KY AWOS
Corrects previous non-tstm wnd gst report
from 1 NNW Monticello. AWOS station KEKQ
Monticello Apt.
0720 PM Tstm Wnd Gst Olin 37.36N 83.97W
08/01/2024 M41 MPH Jackson KY Mesonet
Corrects previous non-tstm wnd gst report
from Olin. Mesonet station OLIN McKee 5 S.
0735 PM Tstm Wnd Gst Somerset Pulaski County 37.05N 84.62W
08/01/2024 M41 MPH Pulaski KY AWOS
Corrects previous tstm wnd gst report from
Somerset Pulaski County. AWOS station KSME
Somerset Apt.
0720 PM Tstm Wnd Gst 3 E Parnell 36.87N 84.90W
08/01/2024 M42 MPH Wayne KY Mesonet
Corrects previous non-tstm wnd gst report
from 3 E Parnell. Mesonet station MONT
Monticello 4 NW.
0735 PM Tstm Wnd Gst 1 WNW Preston 38.09N 83.76W
08/01/2024 M44 MPH Bath KY Mesonet
Corrects previous non-tstm wnd gst report
from 1 WNW Preston. Mesonet station PRST
Owingsville 4 S.
&&Local storm report, Aug 1, 8:08 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
808 PM EDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM Non-Tstm Wnd Gst 1 ESE London-Corbin Air 37.08N 84.07W
08/01/2024 M56 MPH Laurel KY ASOS
ASOS station KLOZ London-Corbin Apt. Two
gusts to 56 mph reported, one at 7:53 PM and
another at 7:57 PM.
&&Local storm report, Aug 1, 8:10 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
810 PM EDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM Tstm Wnd Gst 1 ESE London-Corbin Air 37.08N 84.07W
08/01/2024 M56 MPH Laurel KY ASOS
Corrects previous non-tstm wnd gst report
from 1 ESE London-Corbin Airport. ASOS
station KLOZ London-Corbin Apt. Two gusts to
56 mph reported, one at 7:53 PM and another
at 7:57 PM.
&&Special weather statement, Aug 1, 8:10 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service JACKSON KY
810 PM EDT Thu Aug 1 2024
KYZ069-111>117-020045-
Jackson KY-Lee KY-Clay KY-Breathitt KY-Perry KY-Knott KY-Owsley KY-
Leslie KY-
810 PM EDT Thu Aug 1 2024
...STRONG THUNDERSTORMS WILL IMPACT OWSLEY...NORTHERN LESLIE...
NORTHWESTERN PERRY...NORTHWESTERN KNOTT...BREATHITT...SOUTHEASTERN
LEE AND NORTHERN CLAY COUNTIES THROUGH 845 PM EDT...
At 810 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Frozen Creek to Lake. Movement was east at 45
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hazard, Jackson, Manchester, Hyden, Booneville, Buckhorn, Turin,
Buck, Blake, Vail, Southfork, Cowcreek, Fogertown, Noctor,
Shepherdtown, Herron, Hooker, Lerose, Avawam, and Byron.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Hal Rogers Parkway between mile markers 11 and 59.
Kentucky Highway 80 in Perry County between mile markers 9 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
south central and southeastern Kentucky.
&&
LAT...LON 3712 8394 3716 8395 3756 8370 3757 8302
3752 8299 3718 8326 3711 8388 3712 8389
3711 8391
TIME...MOT...LOC 0010Z 272DEG 41KT 3758 8343 3710 8390
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
VORSTThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:07 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Breathitt, Elliott, Fleming, Johnson, Lee and 5 more | 38 min |
| Aug 1, 8:10 PM EDT | Special Weather Statement | JKL | Breathitt, Clay, Owsley, Perry | 35 min |
| Aug 1, 8:11 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel | 8 min |
| Aug 1, 8:22 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Breathitt, Clay, Floyd, Harlan, Knott and 9 more | 53 min |
| Aug 1, 8:34 PM EDT | Flash Flood Warning | JKL | Clay, Knox | 112 min |
| Aug 1, 8:36 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Knott, Leslie, Letcher, Perry | 24 min |
| Aug 1, 8:39 PM EDT | Special Weather Statement | JKL | Floyd, Johnson, Magoffin, Martin | 51 min |
| Aug 1, 8:56 PM EDT | Areal Flood Advisory | JKL | Bell, Clay, Knox, Leslie | 91 min |
| Aug 1, 9:01 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Magoffin, Martin, Pike | 29 min |
| Aug 1, 9:07 PM EDT | Special Weather Statement | JKL | Harlan, Knott, Letcher, Pike | 38 min |
| Aug 1, 9:17 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Pike | 28 min |
| Aug 1, 9:39 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 36 min |
| Aug 2, 8:57 AM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle | 33 min |
| Aug 2, 9:31 AM EDT | Special Weather Statement | JKL | Clay, Laurel | 44 min |
| Aug 2, 10:04 AM EDT | Special Weather Statement | JKL | Clay, Knox | 41 min |
| Aug 2, 10:58 AM EDT | Special Weather Statement | JKL | Harlan, Leslie, Letcher | 47 min |
| Aug 2, 11:19 AM EDT | Special Weather Statement | JKL | Pike | 41 min |
| Aug 2, 11:37 AM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher | 23 min |
| Aug 2, 1:52 PM EDT | Areal Flood Advisory | JKL | Knox, Laurel, Whitley | 3 hr |
| Aug 2, 2:10 PM EDT | Areal Flood Advisory | JKL | Knox, Whitley | 2 hr |
| Aug 2, 2:44 PM EDT | Special Weather Statement | JKL | Knox | 31 min |
| Aug 2, 2:58 PM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Leslie, Whitley | 6 hr |
| Aug 2, 3:04 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan | 41 min |
| Aug 2, 3:11 PM EDT | Special Weather Statement | JKL | Bell | 34 min |
| Aug 2, 3:43 PM EDT | Special Weather Statement | JKL | Lee, Wolfe | 32 min |
| Aug 2, 3:46 PM EDT | Special Weather Statement | JKL | Harlan | 29 min |
| Aug 2, 4:22 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin, Owsley, Wolfe | 23 min |
| Aug 2, 4:42 PM EDT | Special Weather Statement | JKL | Pike | 33 min |
| Aug 2, 4:53 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 37 min |
| Aug 2, 5:21 PM EDT | Special Weather Statement | JKL | McCreary, Whitley | 24 min |
| Aug 2, 5:32 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 13 min |
| Aug 2, 5:51 PM EDT | Special Weather Statement | JKL | Knox, Whitley | 24 min |
| Aug 2, 6:00 PM EDT | Areal Flood Advisory | JKL | McCreary, Whitley | 2 hr |
| Aug 2, 6:16 PM EDT | Special Weather Statement | JKL | Knox, Whitley | 29 min |
| Aug 2, 6:53 PM EDT | Special Weather Statement | JKL | Menifee | 37 min |
| Aug 2, 7:23 PM EDT | Special Weather Statement | JKL | Morgan | 37 min |
| Aug 2, 7:29 PM EDT | Special Weather Statement | JKL | Estill | 31 min |
| Aug 2, 7:34 PM EDT | Special Weather Statement | JKL | Pulaski | 41 min |
| Aug 2, 7:41 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 34 min |
| Aug 2, 7:56 PM EDT | Special Weather Statement | JKL | Estill, Powell | 34 min |
Nearby
Flash Flood Warnings in Kentucky, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.